Electronic Journal of Probability
Home | Contents | Submissions, editors, etc. | Login | Search | ECP
 EJP Home > Vol. 15 (2010) open journal systems 

The Electronic Journal of Probability publishes full-size research articles in probability theory. The Electronic Communications in Probability (ECP), a sister journal of EJP, publishes short notes and research announcements in probability theory.

Both ECP and EJP are official journals of the Institute of Mathematical Statistics
and the Bernoulli society.

Both EJP and ECP have been selected for coverage in Thomson ISI® services. Beginning with Volume 9 (2004), information on the contents of these two Journals are indexed in:
• Science Citation Index Expanded®
• ISI Alerting Services®
• CompuMath Citation Index®
• Current Contents®/Physical, Chemical, and Earth Sciences®

This Journal has several mirror sites, which may not always be most current. The master site is located at the Department of Mathematics, University of Washington, Seattle, USA:
http:www.math.washington.edu/~ejpecp, which carries the most updated version.



1. Strong hydrodynamic limit for attractive particle systems on Z  Abstract | PDF
 
  Christophe Bahadoran, Hervé Guiol, Krishnamurthi Ravishankar and Ellen Saada
 
Pages: 1-43, Published on: January 4, 2010

2. Ratio of the tail of an infinitely divisible distribution on the line to that of its Lévy measure  Abstract | PDF
 
  Toshiro Watanabe and Kouji Yamamuro
 
Pages: 44-74, Published on: January 12, 2010

3. On the Shuffling Algorithm for Domino Tilings  Abstract | PDF
 
  Eric J. G. Nordenstam
 
Pages: 75-95, Published on: January 12, 2010

4. Perfect simulation of Vervaat perpetuities  Abstract | PDF
 
  James Allen Fill and Mark L Huber
 
Pages: 96-109, Published on: January 21, 2010

5. Expected Lengths of Minimum Spanning Trees for Non-identical Edge Distributions  Abstract | PDF
 
  Wenbo V. Li and Xinyi Zhang
 
Pages: 110-141, Published on: February 3, 2010

6. Brownian Dynamics of Globules  Abstract | PDF
 
  Myriam Fradon
 
Pages: 142-161, Published on: February 11, 2010

7. A new model for evolution in a spatial continuum  Abstract | PDF
 
  Nick H Barton, Alison M Etheridge and Amandine Véber
 
Pages: 162-216, Published on: February 24, 2010

8. On the speed of coming down from infinity for Ξ-coalescent processes  Abstract | PDF
 
  Vlada Limic
 
Pages: 217-240, Published on: March 1, 2010

9. Multidimensional Multifractal Random Measures  Abstract | PDF
 
  Rémi Rhodes and Vincent Vargas
 
Pages: 241-258, Published on: March 10, 2010

10. Hydrodynamic limit of zero range processes among random conductances on the supercritical percolation cluster  Abstract | PDF
 
  Alessandra Faggionato
 
Pages: 259-291, Published on: March 30, 2010

11. Conditional limit theorems for ordered random walks  Abstract | PDF
 
  Denis E Denisov and Vitali Wachtel
 
Pages: 292-322, Published on: April 8, 2010

12. Uniform estimates for metastable transition times in a coupled bistable system  Abstract | PDF
 
  Florent Barret, Anton Bovier and Sylvie Méléard
 
Pages: 323-345, Published on: April 9, 2010

13. Functional inequalities for heavy tailed distributions and application to isoperimetry  Abstract | PDF
 
  Patrick Cattiaux, Nathael Gozlan, Arnaud Guillin and Cyril Roberto
 
Pages: 346-385, Published on: April 9, 2010

14. Survival of a single mutant in one dimension  Abstract | PDF
 
  Enrique D. Andjel, Judith R. Miller and Etienne Pardoux
 
Pages: 386-408, Published on: April 27, 2010

15. On Existence and Uniqueness of Stationary Distributions for Stochastic Delay Differential Equations with Positivity Constraints   Abstract | PDF
 
  Michael S Kinnally and Ruth J. Williams
 
Pages: 409-451, Published on: April 28, 2010

16. Local Time Rough Path for Lévy Processes  Abstract | PDF
 
  Chunrong Feng and Huaizhong Zhao
 
Pages: 452-483, Published on: April 29, 2010

17. Support theorem for a stochastic Cahn-Hilliard equation  Abstract | PDF
 
  Lijun Bo, Kehua Shi and Yongjin Wang
 
Pages: 484-525, Published on: May 1, 2010

18. Universality of sine-kernel for Wigner matrices with a small Gaussian perturbation  Abstract | PDF
 
  Laszlo Erdos, Jose A. Ramirez, Benjamin Schlein and Horng-Tzer Yau
 
Pages: 526-604, Published on: May 1, 2010

19. A historical law of large numbers for the Marcus-Lushnikov process  Abstract | PDF
 
  Stephanie S.M Jacquot
 
Pages: 605-635, Published on: May 1, 2010

20. Localization for a Class of Linear Systems  Abstract | PDF
 
  Yukio Nagahata and Nobuo Yoshida
 
Pages: 636-653, Published on: May 17, 2010

21. On the critical point of the Random Walk Pinning Model in dimension d=3  Abstract | PDF
 
  Quentin Berger and Fabio Toninelli
 
Pages: 654-683, Published on: May 17, 2010

22. Poisson-type processes governed by fractional and higher-order recursive differential equations  Abstract | PDF
 
  Luisa Beghin and Enzo Orsingher
 
Pages: 684-709, Published on: May 20, 2010

23. Critical constants for recurrence on groups of polynomial growth  Abstract | PDF
 
  David Revelle and Russ M Thompson
 
Pages: 710-722, Published on: May 20, 2010

24. IDLA on the Supercritical Percolation Cluster  Abstract | PDF
 
  Eric Shellef
 
Pages: 723-740, Published on: May 24, 2010

25. Critical random graphs: limiting constructions and distributional properties  Abstract | PDF
 
  Louigi Addario-Berry, Nicolas Broutin and Christina Goldschmidt
 
Pages: 741-775, Published on: May 24, 2010

26. On the two oldest families for the Wright-Fisher process  Abstract | PDF
 
  Jean-François Delmas, Jean-Stéphane Dhersin and Arno Siri-Jegousse
 
Pages: 776-800, Published on: June 4, 2010

27. Convergence of the critical finite-range contact process to super-Brownian motion above the upper critical dimension: The higher-point functions  Abstract | PDF
 
  Remco van der Hofstad and Akira Sakai
 
Pages: 801-894, Published on: June 17, 2010

28. Joint distribution of the process and its sojourn time on the positive half-line for pseudo-processes governed by high-order heat equation  Abstract | PDF
 
  Aimé Lachal and Valentina Cammarota
 
Pages: 895-931, Published on: June 17, 2010

29. Looking for martingales associated to a self-decomposable law  Abstract | PDF
 
  Francis Hirsch and Marc Yor
 
Pages: 932-961, Published on: June 27, 2010

30. Stein's method for dependent random variables occuring in statistical mechanics  Abstract | PDF
 
  Peter Eichelsbacher and Matthias Loewe
 
Pages: 962-988, Published on: June 28, 2010

31. Stochastic Homogenization of Reflected Stochastic Differential Equations  Abstract | PDF
 
  Remi Rhodes
 
Pages: 989-1023, Published on: June 28, 2010

32. Systems of one-dimensional random walks in a common random environment.  Abstract | PDF
 
  Jonathon Peterson
 
Pages: 1024-1040, Published on: July 6, 2010

33. Stochastic nonlinear wave equations in local Sobolev spaces  Abstract | PDF
 
  Martin Ondrejat
 
Pages: 1041-1091, Published on: July 6, 2010

34. Permutation matrices and the moments of their characteristics polynomials  Abstract | PDF
 
  Dirk Zeindler
 
Pages: 1092-1118, Published on: July 7, 2010

35. A new family of mappings of infinitely divisible distributions related to the Goldie-Steutel-Bondesson class   Abstract | PDF
 
  Takahiro Aoyama, Alexander Lindner and Makoto Maejima
 
Pages: 1119-1142, Published on: July 7, 2010

36. Entropy of random walk range on uniformly transient and on uniformly recurrent graphs  Abstract | PDF
 
  David Windisch
 
Pages: 1143-1160, Published on: July 7, 2010

37. The Green Functions Of Two Dimensional Random Walks Killed On A Line And Their Higher Dimensional Analogues  Abstract | PDF
 
  Kohei Uchiyama
 
Pages: 1161-1189, Published on: July 7, 2010






Home | Contents | Submissions, editors, etc. | Login | Search | ECP

Electronic Journal of Probability. ISSN: 1083-6489


Open Access Research